T Nation

Post Cycle Help


#1

Hey bros, I'm very new to the site so If this topic wasn't ment to be posted under Steroids I apologise. Anyways I'm 20 years old and I was 19 when i started my first cycle after 4 years of training natural. I did Test Enth running 500mg a week and anadrol 50 mg a day(4 weeks).

I started Jan 1st and ran Test Enth for 12 weeks. I was taking arimidex after every injection. The second month into the cycle my penis stopped working, I couldn't get it up no matter how hard i tried. However I still continued the cycle. Post cycle I did Nolvadex 20mg a day for 4 weeks. Testicles came back to normal size still didn't get boners or life in the downstairs department.

I then did a stronger Pct after using HCG for 15 days, Nolvadex 40 mg a day, Clomid 25 mg, and tribulus 1 pill. It seemed to do me well. Sex drive came back, and my penis started to get random boners but it's limp. It's been 5 months off cycle which is more than time on. I've had to use viagra to get it hard. I havent had any blood work done yet, but will do this week.

Basically my problem is erectile dysfunction from the cycle. I've used stuff such as gynko etc... doesnt seem to work. I've come to Tnation because i trust all your advice more than bodybuilding.com. I'd love to hear all your advice and help. Thank you very much.


#2

can't really say until we see your hormone panel..

This is why kids shouldn't use steroids.


#3

Only thing I could think without a blood panel would be that your test could be deca.
I dont know what could explain the limpness 8 weeks in though compared to earlier on, maybe someone could give an insight to this. I suffered bad ED from Deca when I was 19, getting dysfunction at that age is fucked up man I've been there.
I would get a blood test done ASAP, cease use of anything you might be using currently.
Another possibility could be that your arimidex was fake and your oestrogen was out of control and you are one of those guys (like me) that takes ages to recover from a cycle.


#4

Thanks Singhbuilder, I'm getting my blood work done this week and will post the results soon. Should I stop using viagra? My performance in the gym is great, in general I feel fine, it's just the downstairs department isn't recovering. Thanks for the help bro.


#5

I'd stop the viagra..

and start taking plenty of multivitamins..Id also start watching hours of porn as part of "therapy" -(not joking)

also get a lot of sleep and stop drinking so much. Then report back with your hormone panel


#6

Alright will do, thanks Mr. Walkway appreciated.


#7

Hey bros, I just got my bloodwork done, and the results are:
CK: 842. <224.99 U/L................The doc says that's a concern due to my training, (morning cardio then i train heavy in the afternoon.

Testosterone: 16.4 nmol/L.....................He says it's mid range, but at the age of 20 i think it should be higher.

Estradiol: 168pmol/L when it should be max and below 157pmol/L......Doc was concerned about that so im doing bloodwork in a month to see if it will lower.

Other than that he said all my levels are fine other than the Estro and CK,he's aware I did steroids. I told him about my Erectile Dysfunction and viagra is the only way i can get it up. He gave me a prescription for Viagra.

So bro's I come to you for help, any other levels you guys wanna know just let me know and I'll post a reply asap! Is there any solution to getting the downstairs department to work on its own again, I'm only 20, let me know.

Also I haven't been on a pct in over a month, my testies are starting to shrink slowly. I'm not on any pct's but I'm getting some tonight and will start hopefully tom. Hcg, Nolva, and Clomid. Let me know what you guys think about that.